| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 1, 2007, no. 9-12


S. Ferson, L. Ginzburg, V. Kreinovich, J. Lopez
      Absolute bounds on the mean of sum, product, max, and min: A probabilistic extension of interval arithmetic
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 395-440.

Guoping Chen, Ziran Zou, Jianhua Shen
      A linearized oscillation result for even-order neutral differential equations
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 441-451.

B. Fathi Vajargah, K. Fathi Vajargah
      Monte Carlo method for finding the solution of Dirichlet partial differential equations
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 453-462.

B. Fathi Vajargah and M. Moradi
      Monte Carlo algorithms for solving Fredholm integral equations and Fredholm differential integral equations
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 463-470.

M. S. Mahmoud, A. Ismail
      Delay-dependent robust stability and stabilization of neutral systems
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 471-490.

M. S. Mahmoud, A. Ismail
      Uncertain discrete delay singular systems: Delay-dependent stability and stabilization
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 491-505.

M. L. Huang
      A quantile-score test for experimental design
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 507-516.

Yuelin Gao, Zihui Ren, Chengxian Xu
      A branch and bound-PSO hybrid algorithm for solving integer separable concave programming problems
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 517-525.

S. Sauerbrei, K. Knicker, E. C. Hass, P. J. Plath
      Weak majorization as an approach to non-equilibrium foam decay
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 527-550.

E. Arias, M. Picazo, F. Garcia-Sevilla, A. Alberto, E. Arribas, R. Varon
      A Matlab-based software to obtain the time course equations of dynamic linear systems
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 551-570.

K. Drakakis, D. Radulovic
      On the spikiness of internet traffic
      Appl. Math. Sci., Vol. 1, 2007, no. 9-12, 571-602.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |